we had communicated 2008. I am still interssted in yoga and I practice yoga refularly. Internet is helping to understand and develop in yoga.I am having tightness of feet since last 5years. There are many causes for this paresthesia or niidle and pins. On poster told me that vajrasan can cause this if you are doing it for longer period.I do vajrasan for 15 minutes after meals for the last 15yrs.This may be one of the reason. websites do confirm this hypothesis.I am sending this message in case you visit MH again. thanks. Dalubaba.
Just a quick note to say hi!After posting the first note i saw your profile in details and learnt about your interest.I am a chronic reader and do nothing else. However now am developing Ager-related- macular deterioration(ARMD) which is un treatable.Now i have to use a magnifying glass along with my regular glasses.Still i do reas and surf till my eues stop functioning. I hope we communicate further.
Just a quick note to say hi! Seening your nick name , I presume that you are interested in youga and spiritual practice.hence I am writuing this note.I am from Indor, Indea.I am 78.I am interested in yoga, meditation,acupressure and many of the alternative therapy.If desired by you we may exchange views and ino about these subject. I like your posting to the abuse boy.Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.